MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; EXTENDER

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; EXTENDER
Model Number TV-EX282845-J
Medical Device Problem Codes Hole In Material (1293); Leak/Splash (1354); Off-Label Use (1494)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An afx bifurcated stent graft and ovation ix iliac limb stent graft were implanted to repair a previously placed afx bifurcated stent graft and suprarenal aortic extension.Approximately 1 month after the re-intervention, the patient returned with back pain.The patient was diagnosed with a type iiib endoleak of the ovation limb.The physician elected to re-intervene by placing a gore device, successfully resolving the endoleak.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the compromised stent graft integrity was found to be unknown/undetermined due to the lack of medical records and imaging surrounding the event, however, the use of an ovation ix extension with an afx main body stent is considered off-label usage.The procedure related harms and final patient disposition could not be ascertained due to a lack of medical information surrounding the repair event, however, there have been no additional patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.Codes: (b)(4).

Brand Name
OVATION IX
Common Device Name
EXTENDER
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7117223
Report Number3008011247-2017-00107
Device Sequence Number19150562
Product Code MIH
UDI-Device IdentifierM701TVEX282845J1
UDI-Public+M701TVEX282845J1/$$3200803FS072417162
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2020
Device Model NumberTV-EX282845-J
Device Catalogue NumberTV-EX282845-J
Device Lot NumberFS072417-16
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX, A34-34/C100-O20; AFX, BA25-90/I16-30; AFX2, BEA28-90/I16-30
Outcome Attributed to Adverse Event Other;
Patient Age70 YR